TARU PUBLICATIONS
Journal of Interdisciplinary Mathematics cover
Open Access ·Peer-reviewed·ISSN (Online): 2169-012X·ISSN (Print): 0972-0502

Monthly Journal: Publishes the methodological and theoretical role of mathematics and mathematical applications underpinning scientific research.

Issues up to 2022 co-published with and available at:Taylor & Francis Online
submissions@tarupublications.com
Open Access Research Article

On bi-univalent functions of quasi-subordination associated with convolution operator

* ,

* Corresponding author · click or hover a name for details

pp. 887–895Vol. 27Issue 4June 2024DOI: 10.47974/JIM-1908XML
Received:
13 Feb 2024
Published Online:
30 Jun 2024
Article type:
Research Article
Language:
EN
Article no.:
JIM-1908
Pages:
887–895

Abstract

Within the open unit disk, the work presents a novel subclass of bi-univalent functions. The generalized derived operator and the differential operator are convolved to produce this subclass, which meets the quasi-subordination criterion. The paper also calculates the coefficient estimates for |a2| and |a3| this subclass. Furthermore, the two operators are applied to the subclass, resulting in new findings. 

Keywords

Subject Classifications

Primary 93A30Secondary 49K15

References

[1] Al-Abbadi M H, Darus M.Differential subordination defined by new generalised derivative operator for analytic functions. Int. J. Math. Math. Sci., vol. 2010; p. 15 (2010).
[2] Ali RM, Lee SK, Ravichandran V, Supramaniam S. Coefficient estimates for bi-univalent Ma-Minda starlike and convex functions. Applied Mathematics Letters. Mar 1; 25(3) : 344-51 (2012).
[3] Altınkaya, S¸., and Yalçın, S. On the (p, q)-Lucas polynomial coefficient bounds of the bi-univalent function class Σ. Boletín de la Sociedad Matemática Mexicana, 25(3), 567-575 (2019).
[4] Atshan WG, Jiben NA. Differential subordination and superordination for multivalent functions involving a generaliζed differential operator. International Journal of Advanced Research in Science, Engineering and Technology. 4(10) : 4767-75 (2017).
[5] Brannan, D.A., Clunie, J. G., “Aspects of Contemporary Complex Analysis”, (Proceedings of the NATO Advanced Study Institute held at the University of Durham, Durham; July 1-20, 1979), Academic Press, New York and London, (1980).
[6] Bulut S. Coefficient estimates for general subclasses of m-fold symmetric analytic bi-univalent functions. Turkish journal of mathematics. Dec 2; 40(6) : 1386-97 (2016).
[7] Duren PL. Univalent functions. Springer Science and Business Media; Jul 2 (2001).
[8] Goodman, A.W., Univalent functions, Vol. 1, Polygonal Publishing House, Washington, New Jersey, (1983).
[9] Guney HO, Murugusundaramoorthy G, Sokol J. Subclasses of bi-univalent functions related to shell-like curves connected with Fibonacci numbers. Acta Universitatis Sapientiae, Mathematica. Aug 1; 10(1) : 70-84 (2018).
[10] Hameed MI, Oζel C, Al-Fayadh A, Juma AR. Study of certain subclasses of analytic functions involving convolution operator. InAIP Conference Proceedings Apr 9 (Vol. 2096, No. 1, p. 020014). AIP Publishing LLC (2019).
[11] Juma AR, Saloomi MH. Generaliζed Differential Operator on Bistarlike and Biconvex Functions Associated By Quasi-Subordination. InJournal of Physics: Conference Series May 1 (Vol. 1003, No. 1, p. 012046). IOP Publishing (2018).
[12] Lewin, M., “On a coefficient problem for bi-univalent functions”, Proc. Amer. Math. Soc. 18, 63-68, (1967).
[13] Mohd M H, Darus M. Fekete Sζego problems for Quasi-subordination classes, Abst. Appl. Anal., Article. ID 192956 (2012).
[14] Orhan H, Magesh N, Yamini J. Coefficient estimates for a class of bi-univalent functions associated with quasisubordination. Creat. Math. Inform. 26(2) : 193-9 (2017).
[15] Pommerenke C.Univalent Functions.Vandenhoeck and Ruprecht, Göttingen, Germany, View publication (1975).
[16] Robertson MS. Quasi-subordination and coefficient conjectures. Bulletin of the American Mathematical Society. 76(1) : 1-9 (1970).
[17] Shehab NH, Juma AR. Application of Quasi Subordination Associated with Generalized Sakaguchi Type Functions. Iraqi Journal of Science. Dec 30 : 4885-91 (2021).
[18] Shehab NH, Juma AR. Quasi subordination of bi-univalent functions involving convolution operator. InAIP Conference Proceedings Oct 25 (Vol. 2398, No. 1, p. 060062). AIP Publishing LLC (2022).
[19] Abbood, Mohaimen M., Ebrahim, Hassan H., Al-Fayadh, Ali & Obaid, Ahmed J. Measure defined on & Gamma; – algebra and some of their generalizations, Journal of Interdisciplinary Mathematics, 26:5, 821–827 (2023), DOI: 10.47974/JIM-1502.

Views: 251Downloads: 110Citations: 0